MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE MEDIAL DOME PAT 38MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND ATTUNE MEDIAL DOME PAT 38MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820038
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Health authority report mw5181909 was reported to manufacturer: it was reported that attune rp tib base sz 4 cem, attune medial dome pat 38mm, attune ps fem lt sz 4 cem, and unknown knee tibial insert were associated with a reported event.The patient experienced increased swelling, pain, decreased mobility, and walking difficulty following a total knee replacement.Imaging indicated possible implant loosening, and a revision surgery was performed with a diagnosis of failed arthroplasty and an occult fracture of the anterior tibia.The tibial insert was revised to provide access to the surgical site, and it was noted that the loose implants may have contributed to the event due to their bonding interface and resistance to loosening.The implants were explanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE MEDIAL DOME PAT 38MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24469106
Report Number1818910-2026-03812
Device Sequence Number16010071
Product Code JWH
UDI-Device Identifier10603295056690
UDI-Public(01)10603295056690(17)231130(10)8995185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number151820038
Device Lot Number8995185
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/03/2026
03/03/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/04/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM LT SZ 4 CEM; ATTUNE RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight84 KG